# SDR UIEA2020012800139

- Difficulty date: January 28, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,460 hours, 10,924 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FAN VIB 4.7 ON CLIMB.   PERFORMED GENERAL VISUAL INSPECTION ON INLETS & EXHAUST. 1ST STAGE FAN BLADE VISUAL INSPECTION IAW FIM 71-05 FT 856. PERFORMED ENGINE RUN, ALL PARAMETERS WITHIN LIMITS ON GROUND IAW AMM 71-00-00. )
